# SDR GTIA010206

- Difficulty date: April 18, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 679 - NR 1 DFGC WENT INTO RESET/TEST AT CRUISE KICKING OFF AUTO PILOT AND AUTO THROTTLES.  THEN AGAIN ON DESCENT.  CARRY OUT DFGS STATUS/TEST.  RETURN TO SERVICE IAW MM 22-01-05.  CHECKED NORMAL.  UNABLE TO DUPLICATE.  (M)
